# SDR ASAA2022032837806

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 35,130 hours, 11,021 cycles
- Engine: Ge
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ELEC" LIGHT ILLUMINATED UPON CLEARING RUNWAY. COMPIED WITH QRH. GROUNDED - YES. PERFORMED B737-900 FIM 24-31 TASK 801 AND FOUND AUX BAT CHARGER INOP FAULT. PERFORMED FIM 24-31 TASK 825 AND FAULT CLEARED AND AUX BAT CHARGER OPS NORMAL.
